NUROFEN 200MG TABLETS

Nurofen 200mg Tablets have anti-inflammatory properties and provide relief from pain for up to 8 hours with a 400mg dose.

Product Features

  • Fast, effective pain relief
  • Contains ibuprofen
  • Provides up to 8 hours of relief, from mild to moderate pain*with 400mg dose
  • Relieves: headaches, tension headaches, migraines, back pain, muscular & rheumatic pain, body aches & pain, inflammation, dental pain, period pain, cold & flu symptoms and fever

Available in: 8s, 12s, 16s, 24s, 48s, 96s

Product Description

For over 30 years, Nurofen has helped to provide millions of people with fast pain relief.

With its active ingredient ibuprofen, Nurofen tablets have anti-inflammatory properties and provides up to 8 hours of relief, from mild to moderate pain

Ibuprofen 200mg. Contains Sucrose, Sodium. Please see product leaflet for full list of ingredients.

Adults and children from 12 years: Take 1 or 2 tablets with water, up to three times a day as required. Leave at least four hours between doses. Do not take more than 6 tablets in 24 hours. Do not give Nurofen Tablets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years For detailed dosing instructions please refer to the product leaflet.

Do Not Take if You:
• Are allergic to ibuprofen or any of the other ingredients or to asprin or any other painkillers
• Have ever had a stomach ulcer, perforation or bleeding
• Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or other similar medicines
• Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal anti-inflammatory drugs)
• Are taking more than 75mg of aspirin a day. If you are on low-dose aspirin (up to 75mg daily), speak to your doctor or pharmacist before you take this medicine
• Have severe liver or kidney problems
• Have heart problems, high blood pressure or blood coagulation disorder
• Have breathing difficulties
• Are in the the last 3 months of pregnancy
• Are under 12 years old
• Are taking other NSAID painkillers or more than 75mg aspirin a day
• For detailed warnings please refer to the product leaflet